Jump to content
CrazyBoards.org

Recommended Posts

I'm sat here trying to watch a documentary but the colours are really alien and I can't understand what the presenter is saying, but he keeps pausing and looking at me expectantly as if I should be answering him. I just don't know how to respond.

 

I've tried to turn it off but the buttons don't work.

Link to comment
Share on other sites

Hey...I get auditory and visual hallucinations too. Also tactile and olfactory. I haven't had any in a few weeks and I was attributing it to the pain meds I was taking (bad correlation but whatever). I'm glad the tv finally turned off. I avoid television at all costs for reasons like you described. I hope shit gets less weird for you, or if you possibly like it, that it continues. Cheers

 

dx: schizoaffective (undifferentiated type), GAD, c-ptsd, hypothyroidism from lithium

rx: seroquel: 600 mg night, 100 mg twice daily, klonopin: 1 mg am, .5-1 mg pm, 2 thyroid meds 

 

Link to comment
Share on other sites

Hi. Glad you got the TV off.

 

It's weird when you are in the in between knowing things aren't right but questioning if maybe your perceptions are real. Like the TV guy was talking to you but knowing that wouldn't make sense. Very stressful. I'd call your doctor. Your medication probably needs to be adjusted to make the discomfort stop.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...